# SDR AALA201605049001

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N672AW
- Make and model: Airbus A320-232
- Aircraft serial: 2193
- Aircraft time: 43,727 hours, 15,860 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  L1 DOOR ASSIST BOTTLE LOW PSI.  SERVICED L1 DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001.
